Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2016, Article ID 4058758, 8 pages
http://dx.doi.org/10.1155/2016/4058758
Research Article

Two-Stage Stratified Randomized Response Model with Fuzzy Numbers

1College of Science and Theoretical Studies, Saudi Electronic University, P.O. Box 93499, Riyadh 11673, Saudi Arabia
2Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh 202002, India

Received 16 November 2015; Revised 3 February 2016; Accepted 4 February 2016

Academic Editor: Ashok B. Kulkarni

Copyright © 2016 Mohammad Faisal Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Faisal Khan, Neha Gupta, and Irfan Ali, “Two-Stage Stratified Randomized Response Model with Fuzzy Numbers,” Advances in Fuzzy Systems, vol. 2016, Article ID 4058758, 8 pages, 2016. https://doi.org/10.1155/2016/4058758.